Volume 17,Issue 1,1997 Table of Contents

Other Issues:  


In Memoriam, Paul Erd?s,1913-1996
  Henry W.Gould
  1997,17(1):1-4 [Abstract(1735)]  [View PDF]
A New Constructive Proof of the Stirling Formula
  1997,17(1):5-7 [Abstract(3492)]  [View PDF]
On a Sepuence of Witt Vectors
  Xie Tingfan and Zhou Songping
  1997,17(1):9-16 [Abstract(2407)]  [View PDF]
A Characterization of Differentiable Modules over Kac-Moody Groups
  Zha Jianguo and Huang Linwen
  1997,17(1):17-23 [Abstract(2257)]  [View PDF]
  1997,17(1):24 [Abstract(1794)]  [View PDF]
Exact Sequences in Categories with Terminal Objects
  Wang Shaowu and Yu Yongxi
  1997,17(1):25-29 [Abstract(2013)]  [View PDF]
Bellman′s Inequality (II)
  Xu Changqing
  1997,17(1):30-34 [Abstract(2085)]  [View PDF]
The Mechanical Solution of Splines
  Shi Xiquan,Liu Xiuping and Yu Zhiling
  1997,17(1):35-42 [Abstract(2297)]  [View PDF]
Stability for Differential Inclusions
  Song Wen
  1997,17(1):43-49 [Abstract(2185)]  [View PDF]
Asymptotic Representation of Solutions of Linear Functional Differential Equations
  Deng Feiqi,Liu Yongqing and Feng Zhaoshu
  1997,17(1):50-54 [Abstract(2068)]  [View PDF]
Two Results on the Complex Oscillation Theory of Differential Equations with Polynomial Coefficients
  Chen Zongxuan
  1997,17(1):55-59 [Abstract(2475)]  [View PDF]
Existence Theorems for Generalized Hammerstein Equations
  Song Shuni
  1997,17(1):60-64 [Abstract(1955)]  [View PDF]
The Motion of Singular Point on L Rotated Vector Fields
  Wang Jie
  1997,17(1):65-68 [Abstract(1992)]  [View PDF]
Existence and Uniqueness of Limit Cycle about Predator Prey System with Sparssing Effect
  Wu Xingqi,Liu Xuesheng and Zhao Zhenhai
  1997,17(1):69-73 [Abstract(2362)]  [View PDF]
A Class of New 6 Parameter Nonconforming Arbitrary Quadrilateral Elements
  Shi Dongyang and Chen Shaochun
  1997,17(1):74-76 [Abstract(1956)]  [View PDF]
Solution of Cp,qk+α Form and Its Sup Norm Estimates for the (?)- Equation
  Ma Zhongtai
  1997,17(1):77-82 [Abstract(2375)]  [View PDF]
On General Solutions of the Iterated Functional Equation f2(x)=af(x)+bx
  Mai Jiehua
  1997,17(1):83-90 [Abstract(3015)]  [View PDF]
An Inverse Problem of a System of Right Linear Equations over Skew Fields
  Wang Qingwen and Lin Chunyan
  1997,17(1):91-96 [Abstract(2256)]  [View PDF]
Using 2×2 Alternate Matrices Over Z/PmZ to Construct an Association Scheme with Several Association Classes
  Nan Jizhu
  1997,17(1):97-100 [Abstract(2073)]  [View PDF]
Extremun Principles of Eigenvalues for Self Conjugate Quaternion Matrix
  Huang Liping
  1997,17(1):101-104 [Abstract(2224)]  [View PDF]
Equivalent Characterizations of Hardy Spaces
  Zhou Guangcai and Zheng Weixing
  1997,17(1):105-110 [Abstract(2655)]  [View PDF]
The δ-Mean Value of the Riemann Zeta Function On the Critical Line
  Mo Guoduan
  1997,17(1):111-116 [Abstract(2209)]  [View PDF]
The Surfaces with Constant Mean Curvature and Harmonic Maps
  Wang Hong
  1997,17(1):117-122 [Abstract(1985)]  [View PDF]
  1997,17(1):123-128 [Abstract(1730)]  [View PDF]
Extension and Generalization of the Common Fixed Point Theorem for Set Valued Mappings
  Zhang Shisheng and Wang Fan
  1997,17(1):129-134 [Abstract(2182)]  [View PDF]
On the Completions of Posets
  Yang Anzhou and K.P. Shum
  1997,17(1):135-138 [Abstract(3213)]  [View PDF]
Note on a Combinatorial Constant
  Gao Weidong and Yang Yixian
  1997,17(1):139-140 [Abstract(2069)]  [View PDF]
The Moments of Positive Random Vector
  Xie Hansheng
  1997,17(1):141-145 [Abstract(1912)]  [View PDF]
Banach Contraction Principle and Completeness
  Xiang Shuwen and Xiang Shufang
  1997,17(1):146-148 [Abstract(2083)]  [View PDF]
Note on the Meir-Keeler Type Contraction Maps
  Zhu Jiang
  1997,17(1):149-150 [Abstract(2284)]  [View PDF]
  1997,17(1):151-156 [Abstract(1801)]  [View PDF]
  1997,17(1):157-158 [Abstract(1879)]  [View PDF]